May 30, 2007
My mother was treated for hernia 2months ago. She was then put on Truvada and Stocrin and she has had severe PN since the treatement of the hernia. She was put on Gabantin 1month ago and seems not to be getting better. She is also on tres orix multi vitamin. My pharmacist suggested Neurorubina (vit B12) and other vitamis. Please answer soon, she cant walk nor move her hands.
Response from Dr. Henry
It would be very unusual to rapidly develop peripheral neuropathy from Truvada/Stocrine. Other causes (including HIV) need to be considered. An evaluation by a neurologist is often very helpful. Use of N-acetyl carnitine may help some patients with HIV neuropathy but data is still limited. Vit B12 deficiency can cause a neuropathy (often checked with a blood test).KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Psoriasis After Rubbing Penis Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.